Hello packerbear. No. Prozac is an SSRI antidepressant drug (also used for various symptoms such as anxiety etc) that has little if any use in the treatment of a seizure. I'm not a doctor, but it would not be my drug of choice in regards to a person having/had seizure. Regards pledge
Actually a severe side effect of Prozac is seizures.
Please click on the link to read about medications for seizures:
All the best,
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2011 • 2 answers
When several different medicines do not stop my little boys seizures, how can I be sure he wouldn't?
Posted 3 Apr 2013 • 2 answers
Posted 25 Jul 2013 • 1 answer
Medicine - I am taking topiramate for my seizures and I have fiund out that I have many of the side?
Posted 24 Feb 2015 • 1 answer
Posted 13 Nov 2015 • 1 answer